# SDR FDEA200904081228

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 2210339503
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL DOOR AFT HINGE FITTING, FORWARD LUG HAS A CHAFING AREA.  REMOVED DAMAGE IAW EA 6-7110-127945.  FOUND TO BE WITHIN LIMITS IAW EA 6-7110-127945; ORIG THICKNESS 0.800.  MATERIAL LOSS 0.100.  MATERIAL REMAINING 0.700.  PRIMED IAW A300-600 SRM 51-23-10 EA TITLE "POWER PLANT, NR 2 ENGINE INBD FAN COWL AFT HINGE".
